# SDR CA110425009

- Difficulty date: April 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,072 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILED TO RETRACT AFTER DEPARTURE, EMERGENCY DECLARED WITH  ATC AND RETURNING TO DEPARTURE.  FOUND WATER IN WOW SENSOR NR 1 AND CORROSION ON PINS ALSO CMC FAULTED NLG WOWNR 2 SENSOR .  WOW SENSOR NR 1 AND SENSOR NR 2 REPLACED IAW AMM 32-62-01-400-801A.  TEST CARRIED OUT IAW AMM 32-62-01-720-801A . GEAR SWING CARRIED OUT .CHECKED SERVICEABLED.
